# SDR COZA20140416041

- Difficulty date: April 13, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,831 hours, 16,594 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Control Panel
- Part number: G750003
- Part serial: 238
- Condition: Intermittent
- Location: Vhf Nav
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 VOR NAVIGATION PANEL INTERMITTENTLY DISPLAYED INCORRECT NUMBERS IN THE ACTIVE FREQUENCY WINDOW, THOUGH THE PANEL, WORKED CORRECTLY OTHERWISE.  REPLACED THE DISPLAY AND OPS CHECK NORMAL.
